MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942832350
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Thrombosis/Thrombus (4440)
Date of Event 11/24/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that death occurred.The target lesion was located in the calcified proximal left anterior descending artery (lad).The physician rotablated with a 1.5 burr followed by a 3.5 balloon.A 3.50 x 32mm synergy megatron implanted to treat the lesion and post dilated with a nc emerge balloon.Angiography showed patent flow post stenting.As the patient was leaving the cath lab, they began to code and the staff began immediate cardiopulmonary resuscitation (cpr).The patient was brought back to the cath lab with an automatic cpr machine.Repeated angiogram revealed a clotted lad.The lad was wired and ballooned to restore flow.Cpr continued and ventricular assist device was inserted as well as a temporary pacemaker.Two hours after cpr was initiated, time of death was called.
 
Additional Manufacturer Narrative
B5 - updated event.H6 - updated device codes.
 
Event or Problem Description
It was reported that death occurred.The target lesion was located in the calcified proximal left anterior descending artery (lad).The physician rotablated with a 1.5 burr followed by a 3.5 balloon.A 3.50 x 32mm synergy megatron implanted to treat the lesion and post dilated with a nc emerge balloon.Angiography showed patent flow post stenting.As the patient was leaving the cath lab, they began to code and the staff began immediate cardiopulmonary resuscitation (cpr).The patient was brought back to the cath lab with an automatic cpr machine.Repeated angiogram revealed a clotted lad.The lad was wired and ballooned to restore flow.Cpr continued and ventricular assist device was inserted as well as a temporary pacemaker.Two hours after cpr was initiated, time of death was called.It was further reported that the stented vessel clotted off soon after the patient left the cath lab.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12884162
Report Number2134265-2021-14966
Device Sequence Number4828417
Product Code NIQ
UDI-Device Identifier08714729985778
UDI-Public08714729985778
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2022
Device Model NumberH7493942832350
Device Lot Number0027278199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer11/28/2021
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR
Patient SexMale